Universidad Complutense de Madrid
E-Prints Complutense

On an oblique boundary value problem related to the Backus problem in Geodesy

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Díaz Díaz, Gregorio and Otero Juez, Jesus (2006) On an oblique boundary value problem related to the Backus problem in Geodesy. Nonlinear Analysis: Real World Applications, 7 (2). pp. 147-166. ISSN 1468-1218

[img] PDF
Restringido a Repository staff only

207kB

Official URL: http://www.sciencedirect.com/science/article/pii/S1468121805000027


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We show the existence and uniqueness of a viscosity solution for an oblique nonlinear problem suggested by the study of the Backus problem on the determination of the external gravitational potential of the Earth from surface measurements of the modulus of the gravity force field.


Item Type:Article
Uncontrolled Keywords:elliptic-equations; harmonic-functions; uniqueness; nonlinear oblique boundary value problem; viscosity solutions; Backus problem; gravity potential
Subjects:Sciences > Mathematics > Differential equations
ID Code:15409
Deposited On:29 May 2012 09:20
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page